Show simple item record

dc.contributor.authorPLASTOCK, ROY ALAN
dc.date.accessioned2018-07-12T17:53:27Z
dc.date.available2018-07-12T17:53:27Z
dc.date.issued1972
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 33-11, Section: B, page: 5400.
dc.identifier.urihttp://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:7312002
dc.identifier.urihttps://hdl.handle.net/20.500.12202/2138
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titleHOMEOMORPHISMS, GLOBAL-UNIVALENCE AND SURJECTIVITY OF MAPS BETWEEN BANACHSPACES
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record